EconPapers    
Economics at your fingertips  
 

TAX EVASION AND THE SIZE OF UNDERGROUND ECONOMY: A THEORETICAL AND EMPIRICAL INVESTIGATION

Lucian Albu

Journal for Economic Forecasting, 2001, issue 1, 16-31

Abstract: The author investigates here the impact of taxes on the size of the underground economy. Starting from the reference model of Allingham and Sandmo (1972), he derives three other sub-models from which it constructs a general model. The author used this model to evaluate the limits between which the underground economy can be placed.

Keywords: taxation; underground economy; transition economies (search for similar items in EconPapers)
JEL-codes: E26 H26 O17 P2 (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v::y:2001:i:1:p:16-31

Access Statistics for this article

Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman

More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ().

 
Page updated 2018-07-20
Handle: RePEc:rjr:romjef:v::y:2001:i:1:p:16-31